MDJunction - People Helping People
 
Ask a Question
05/17/2012 05:52 AM

Why am i so grumpy and mean????????

TenaceFemme
TenaceFemme  
Posts: 517
Member

Lately after going through rapid cycling ive become really grumpy, I mean after what any one does i conjure something in my head to turn it around and think something mean. This has never happened to me before.Theres not a possibility that an antibiotic can cuase this is there? Becuase thats the only med im currently taking besides my phsyc meds. I drank some wine last night and felt good for about 15 minutes then the Grouch came out. Im suppost to go have fun and swim with the family later today I want to feel good i planned on trying to relax with wine but idk now. Any ideas. I would appreciate quick replys so that i know what to do!
Reply

05/17/2012 06:51 AM
Joy75
Joy75  
Posts: 16595
Group Leader
I'm an Advocate

Could be that you are hypo-manic. I get angry when I am. Try to stay calm and breathe.

05/17/2012 08:45 AM
TenaceFemme
TenaceFemme  
Posts: 517
Member

Thanks i think i am. Im really tired of this mania thing.

05/17/2012 09:14 AM
lost4good
lost4good  
Posts: 1712
Senior Member

Same thing happens to me. Watch a funny movie or distract yourself with a good book.

05/17/2012 09:15 AM
lost4good
lost4good  
Posts: 1712
Senior Member

oh and concentrate on things that you are happy for and your loved ones. For me, i also pray a lot and that really helps me.

05/17/2012 09:46 AM
mem4809

Can you call your pdoc to get an increase in a med --you really sound hypomanic.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved